# SDR REX2005F00041

- Difficulty date: May 9, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Target
- Condition: Dirty
- Location: Mlg
- Part time: 4,031 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(REF NR: 05-062)  ON APPROACH, AFTER SELECTING GEAR DOWN, RECEIVED (GEAR DISAGREE) NOSE NOT GREEN.  FOLLOWED QRH.  CHECKED AND CLEANED DOWN LOCK TARGETS.  PERFORMED GEAR SWING IAW AMM, NO DEFECTS NOTED.  (K)
